Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 405, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2017, 1:31 PM CDT for Archer County, Clay County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 1:31 PM CDT (18:31 UTC)
- Expired
- May 19, 2017, 2:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Archer County, TX, Clay County, TX
The radar
The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 2:12 PM CDT | HAIL 1 | Windthorst, TX | NICKEL TO QUARTER SIZE HAIL REPORTED AT THE WINDHORST GENERAL STORE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
196
WUUS54 KOUN 191831
SVROUN
TXC009-077-191915-
/O.NEW.KOUN.SV.W.0405.170519T1831Z-170519T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
131 PM CDT FRI MAY 19 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Western Clay County in northern Texas...
Southern Archer County in northern Texas...
* Until 215 PM CDT
* At 131 PM CDT, a severe thunderstorm was located near Olney, moving
northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Archer City, Scotland, Windthorst and Lake Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 9892 3372 9879 3368 9853 3362 9836
3339 9853
TIME...MOT...LOC 1831Z 213DEG 32KT 3335 9879
HAIL...1.50IN
WIND...60MPH
$$
KURTZ2 follow-up statements
489
WWUS54 KOUN 191850
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
150 PM CDT FRI MAY 19 2017
TXC009-077-191915-
/O.CON.KOUN.SV.W.0405.000000T0000Z-170519T1915Z/
Clay TX-Archer TX-
150 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WESTERN CLAY AND SOUTHEASTERN ARCHER COUNTIES...
At 150 PM CDT, a severe thunderstorm was located 9 miles south of
Archer City, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Archer City, Scotland and Windthorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 9879 3369 9861 3368 9853 3362 9836
3339 9853
TIME...MOT...LOC 1850Z 227DEG 31KT 3345 9861
HAIL...1.50IN
WIND...60MPH
$$
KURTZ534
WWUS54 KOUN 191901
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
201 PM CDT FRI MAY 19 2017
TXC009-077-191915-
/O.CON.KOUN.SV.W.0405.000000T0000Z-170519T1915Z/
Clay TX-Archer TX-
201 PM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WESTERN CLAY AND SOUTHEASTERN ARCHER COUNTIES...
At 201 PM CDT, a severe thunderstorm was located 4 miles southwest of
Windthorst, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Scotland and Windthorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 9856 3349 9859 3364 9858 3366 9847
3362 9836 3341 9852
TIME...MOT...LOC 1901Z 225DEG 38KT 3352 9848
HAIL...1.25IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:46 PM CDT, 45 minutes earlier.
Area forecast discussion, May 19, 12:46 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 PM CDT Fri May 19 2017
.AVIATION...
Scattered to numerous showers and thunderstorms will continue
to from along and north of an outflow boundary this afternoon
and evening. Therefore, most of the convection will remain
south and east of most TAF sites, with the exception of LAW
and SPS. Other, isolated to widely scattered showers are forming
north of a frontal boundary in northwest Oklahoma. This may
continue through the afternoon. Other widely scattered showers
and storms may develop as the front moves south and east
this afternoon and night. MVFR to perhaps IFR ceilings may form
behind the frontal boundary this evening and overnight.
&&
.PREV DISCUSSION... /issued 1159 AM CDT Fri May 19 2017/
UPDATE...
Lowered rain chances in many places this afternoon and evening,
especially northwest of I-44. Made other small adjustments to
other weather elements as well.
DISCUSSION...
Severe thunderstorms remain possible this afternoon and evening,
though confidence remains low as the setup appears to be
quite messy. We do not expect as many severe weather reports
today and tonight, compared to yesterday.
Heavy rainfall and flooding potential may increase later this
afternoon and tonight, especially over western north Texas and
southern Oklahoma.
Latest radars as of 1145 am showed showers and thunderstorms from
near Archer City, Texas to Waurika to Ada to Seminole. Additional
showers and storms were over northern Oklahoma from near Gage and
Woodward arcing into southern Kansas to near Ponca City.
Overall, believe the band of showers and storms over western
north Texas into southern Oklahoma should intensify due to
sufficient daytime heating and destabilization during the
afternoon hours. Strong 0-6 km bulk shear 30-50 kt supports a mix
of supercells and multicells. Some hail (probably smaller than
golf balls) and wind reports can be expected with this activity.
The SPC Enhanced Risk area handles this potential well.
Latest HRRR runs have been hinting at this potential for severe
storms as well.
Farther north and west, anywhere near and north of a Vernon,
Texas to Lawton to Norman to Chandler (including Oklahoma City,
Stillwater, Ponca City, Enid, Clinton, and Woodward), some severe
storms may form, mainly 4 pm to midnight, especially near a cold
front/surface low, but severe chances seem to be lower due to
abundant clouds to limit heating and destabilization. If storms
form, assuming surface temperatures can reach 80F or higher,
strong shear (0-6 km bulk shear 40 kt or greater) and sufficient
instability (MLCAPE 1000-2000 J/kg) would support isolated to
scattered severe storms with wind and hail.
Tornado risk remains rather low this afternoon and evening,
especially as storm coverage may be limited by clouds and the lack
of significant instability. However, a very moist boundary layer
and sufficient low level shear (0-1 km bulk shear 15-30 kt) would
support some potential for tornadoes if storms/supercells form.
For now, will not alter the Flood Watch due to the low confidence
of occurrence of what will happen this afternoon into tonight.
The air remains moist across the entire area with precipitable
water values 1-1.6" and surface dewpoints mainly in the 60s which
are well above average for this time of year. Any shower and storm
could be quite efficient and produce heavy rainfall rates of
1-3"/hr this afternoon into tonight. Still looks like the heaviest
most widespread rainfall will be somewhere near a Seymour to
Wichita Falls, Texas to Pauls Valley to Seminole line this
afternoon and tonight where an additional 1-3" may occur. Lesser
rainfall amounts and more spotty rainfall coverage can be expected
northwest of this line through tonight.
MBS
PREV DISCUSSION... /issued 645 AM CDT Fri May 19 2017/
AVIATION...
19/12Z TAFs. Widespread MVFR conditions expected most of forecast
period with IFR across west/northwest Oklahoma terminals through
this morning. Scattered TSRA will affect KLAW and KSPS this
morning with more widespread activity near frontal boundary this
afternoon and evening across all but far northwest Oklahoma.
PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/
DISCUSSION...
Band of strong/severe storms just west and north of OKC, in
response to enhanced waa on nose of llj, continues to shift north
and east early this morning and is expected to weaken with time.
Another area of organized convection west of Abilene, TX forecast
to weaken through the morning but may work its way northward into
our Texas counties. This area of convection will make an already
moderate to low confidence forecast even more complicated.
Although there are model differences on timing and placement of
convection today, a common signal is for thunderstorm activity
to consolidate along a slow moving cold front this afternoon
through the evening hours. This line of storms will pose a
damaging wind and large hail threat. Higher end severe will be
possible with an discrete storms head of frontal boundary across
western north Texas and southwest-southcentral Oklahoma, primarily
very large hail. The ability to realize prefrontal convection
will be heavily dependent on evolution of West Texas storms
mentioned above. Latest swody1 also discusses these
uncertainties.
In addition to the severe potential through tonight, there is
still a concern for flash flooding to go along with mainstem river
flooding. We have trimmed off the western sections of the flood
watch where brevity of any heavy rain should preclude organized
areas of flooding.
Cooler and drier for much of the weekend before western periphery
of large upper trough swings through Monday and Tuesday. This will
be our next opportunity for organized thunderstorm activity.
Overall, rest of next week looks to be below average on
temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 53 70 50 77 / 50 10 0 0
Hobart OK 50 72 49 78 / 50 0 0 0
Wichita Falls TX 56 75 52 80 / 70 20 0 0
Gage OK 45 68 46 78 / 30 0 0 10
Ponca City OK 51 67 47 76 / 50 10 0 0
Durant OK 64 76 55 79 / 80 40 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
017>020-023>032-037>048-050>052.
TX...Flood Watch through Saturday morning for TXZ085-086-088>090.
&&Hazardous weather outlook, May 19, 12:05 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1205 PM CDT Fri May 19 2017 OKZ004>048-050>052-TXZ083>090-201715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1205 PM CDT Fri May 19 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This afternoon and Tonight... .THUNDERSTORMS... There is an enhanced risk of severe thunderstorms today and tonight across portions of north Texas and southern Oklahoma. There is a slight risk of severe thunderstorms across much of the remainder of Oklahoma, except for northwest Oklahoma. LOCATION... The enhanced risk is southeast of a line from Seymour and Burkburnett Texas to Duncan and Seminole Oklahoma. Surrounding the enhanced risk, there is also a slight risk across much of Oklahoma southeast of a line from Alva to Cheyenne to Hollis Oklahoma, and also includes the remainder of western north Texas. TIMING... Through Midnight tonight. IMPACTS... Hail up to the size of golf balls, winds to 80 mph will be possible with the strongest storms, with the highest chances in the enhanced risk area. There is a low chance of tornadoes. Heavy rainfall will be possible over much of the risk areas. DISCUSSION... Showers and thunderstorms will continue to develop and move across the area this afternoon and tonight. Some of the storms could become severe with large hail, damaging winds, and very heavy rainfall. There will be a low chance of a tornado with these storms. Thunderstorms will continue overnight, although the risk of severe weather will decrease late this evening. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations during the day into this evening. .Flooding... More widespread heavy rainfall will be possible through tonight. This heavy rain could lead to flash flooding and river flooding in some locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .THUNDERSTORMS... Isolated thunderstorms will be possible in southeastern Oklahoma Saturday morning before moving out of the area. There will be chances of thunderstorms again Sunday night through Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 19, 12:05 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1205 PM CDT FRI MAY 19 2017
OKZ044-TXZ086-090-191730-
Cotton OK-Clay TX-Wichita TX-
1205 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...
northwestern Clay and southeastern Wichita Counties Until 1230 PM
CDT...
AT 1203 PM CDT, a strong thunderstorm was located over northwestern
Wichita Falls, moving northeast at 45 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Wichita Falls, Burkburnett, Dean, Randlett, Sheppard AFB, Pleasant
Valley, Taylor, Charlie and Cashion.
This includes Interstate 44 between mile markers 0 and 10.
LAT...LON 3385 9847 3392 9865 3423 9849 3423 9832
3414 9816
TIME...MOT...LOC 1703Z 213DEG 40KT 3394 9854
KURTZSpecial weather statement, May 19, 12:21 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1221 PM CDT FRI MAY 19 2017
TXZ088-191745-
Baylor TX-
1221 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Baylor County Until
1245 PM CDT...
AT 1219 PM CDT, a severe thunderstorm was located 9 miles southeast
of Millers Creek Reservoir, moving northeast at 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.
&&
LAT...LON 3340 9936 3358 9928 3351 9904 3341 9895
3340 9895
TIME...MOT...LOC 1719Z 224DEG 28KT 3330 9927
KURTZSpecial weather statement, May 19, 12:30 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1230 PM CDT FRI MAY 19 2017
OKZ044-045-TXZ086-089-090-191815-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
1230 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...
northwestern Jefferson...northern Clay...southeastern Wichita and
northeastern Archer Counties Until 115 PM CDT...
AT 1227 PM CDT, a strong thunderstorm was located near Jolly, moving
northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Wichita Falls, Henrietta, Waurika, Temple, Ryan, Petrolia, Byers,
Dean, Randlett, Jolly, Hastings, Sugden, Sheppard AFB, northeastern
Lake Arrowhead, southeastern Waurika Lake, Lakeside City, Pleasant
Valley, Taylor, Charlie and Cashion.
LAT...LON 3371 9834 3382 9864 3428 9840 3425 9803
3408 9788
TIME...MOT...LOC 1727Z 223DEG 27KT 3390 9838
KURTZSpecial weather statement, May 19, 12:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1244 PM CDT FRI MAY 19 2017
OKZ040-191830-
Garvin OK-
1244 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Garvin County Until 130
PM CDT...
AT 1242 PM CDT, a strong thunderstorm was located near Foster, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Pauls Valley, Elmore City, Paoli, Katie, Foster, Antioch, Pernell and
Whitebead.
This includes Interstate 35 between mile markers 66 and 81.
LAT...LON 3456 9757 3459 9757 3486 9736 3485 9717
3475 9705 3451 9744 3451 9746
TIME...MOT...LOC 1742Z 222DEG 28KT 3459 9745
KURTZSpecial weather statement, May 19, 1:10 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
110 PM CDT FRI MAY 19 2017
TXZ086-088>090-191845-
Clay TX-Wichita TX-Archer TX-Baylor TX-
110 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay...southeastern
Wichita...Archer and southeastern Baylor Counties Until 145 PM CDT...
AT 108 PM CDT, strong thunderstorms were along a line extending from
7 miles northeast of Westover to 5 miles east of Megargel to 4 miles
west of Olney to 3 miles east of Elbert, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Wichita Falls, Burkburnett, Archer City, Iowa Park, Holliday,
Scotland, Windthorst, Megargel, Lake Arrowhead, Sheppard AFB, Dundee,
Mankins, Lake Kickapoo, southeastern Lake Diversion, Lakeside City,
Pleasant Valley and Cashion.
LAT...LON 3340 9899 3343 9898 3371 9908 3409 9854
3381 9833 3361 9827 3347 9828 3347 9842
3340 9842
TIME...MOT...LOC 1808Z 234DEG 34KT 3354 9890 3343 9885 3336 9884 3325
9894
KURTZSpecial weather statement, May 19, 1:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
111 PM CDT FRI MAY 19 2017
TXZ087-088-191900-
Knox TX-Baylor TX-
111 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Knox and
southwestern Baylor Counties Until 200 PM CDT...
AT 108 PM CDT, a strong thunderstorm was located near Weinert, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Munday, Goree, Red Springs and Bomarton.
LAT...LON 3340 9977 3367 9950 3367 9935 3354 9924
3340 9944
TIME...MOT...LOC 1808Z 220DEG 33KT 3336 9967
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Areal Flood Advisory | OUN | Clay, Wichita | 3 hr |
| May 18, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 41 min |
| May 18, 8:09 PM CDT | Tornado Warning | OUN | Archer, Baylor | 36 min |
| May 18, 8:19 PM CDT | Flash Flood Warning | OUN | Clay, Wichita | 3 hr |
| May 18, 8:39 PM CDT | Tornado Warning | OUN | Archer, Clay | 36 min |
| May 18, 9:11 PM CDT | Tornado Warning | OUN | Clay | 34 min |
| May 18, 9:40 PM CDT | Tornado Warning | OUN | Clay | 20 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 39 min |
| May 19, 6:07 AM CDT | Special Weather Statement | OUN | Wilbarger | 23 min |
| May 19, 6:14 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 31 min |
| May 19, 6:18 AM CDT | Special Weather Statement | OUN | Knox | 27 min |
| May 19, 7:05 AM CDT | Special Weather Statement | OUN | Archer, Baylor | 25 min |
| May 19, 7:44 AM CDT | Special Weather Statement | OUN | Archer | 31 min |
| May 19, 7:58 AM CDT | Special Weather Statement | OUN | Baylor, Wichita | 32 min |
| May 19, 8:20 AM CDT | Special Weather Statement | OUN | Clay | 40 min |
| May 19, 8:51 AM CDT | Special Weather Statement | OUN | Clay | 39 min |
| May 19, 11:03 AM CDT | Special Weather Statement | OUN | Archer | 27 min |
| May 19, 11:19 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 41 min |
| May 19, 11:55 AM CDT | Special Weather Statement | OUN | Archer | 35 min |
| May 19, 12:21 PM CDT | Special Weather Statement | OUN | Baylor | 24 min |
| May 19, 12:30 PM CDT | Special Weather Statement | OUN | Clay | 45 min |
| May 19, 12:34 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 41 min |
| May 19, 1:10 PM CDT | Special Weather Statement | OUN | Archer | 35 min |
| May 19, 1:11 PM CDT | Special Weather Statement | OUN | Knox | 49 min |
| May 19, 1:42 PM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 3 hr |
| May 19, 1:48 PM CDT | Areal Flood Advisory | OUN | Baylor, Knox | 3 hr |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox, Wilbarger | 51 min |
| May 19, 2:07 PM CDT | Special Weather Statement | OUN | Clay | 38 min |
| May 19, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 42 min |
| May 19, 2:25 PM CDT | Flash Flood Warning | OUN | Baylor, Foard, Knox, Wilbarger | 4 hr |
| May 19, 2:53 PM CDT | Special Weather Statement | OUN | Baylor, Wichita | 67 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 45 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 42 min |
| May 19, 3:06 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wilbarger | 39 min |
| May 19, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 54 min |
| May 19, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 61 min |
| May 19, 4:58 PM CDT | Areal Flood Advisory | OUN | Clay, Wichita | 4 hr |
| May 19, 5:44 PM CDT | Special Weather Statement | OUN | Archer | 31 min |
| May 19, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 42 min |
| May 19, 5:59 PM CDT | Tornado Warning | OUN | Archer, Clay | 31 min |
| May 19, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 47 min |
| May 19, 6:18 PM CDT | Tornado Warning | OUN | Clay | 27 min |
| May 19, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.